# SDR CALA0100861

- Difficulty date: September 11, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 49,336 hours, 25,427 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: R/W #6 Posn.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H WING #6 L/E SLAT DELAMINATED AT UPPER SURFACE I/B END. THE SLAT WAS REPAIRED IAW SRM 51-70-10.
